{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T07:10:23Z","timestamp":1756365023778,"version":"3.44.0"},"reference-count":20,"publisher":"BMJ","issue":"12","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["DTB"],"published-print":{"date-parts":[[2022,12]]},"DOI":"10.1136\/dtb.2022.242946rep","type":"journal-article","created":{"date-parts":[[2022,8,25]],"date-time":"2022-08-25T12:55:19Z","timestamp":1661432119000},"page":"188-191","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":0,"title":["Sinus bradycardia with haemodynamic compromise following lithium intoxication"],"prefix":"10.1136","volume":"60","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-2078-8574","authenticated-orcid":false,"given":"Garrett Michael","family":"Snipes","sequence":"first","affiliation":[{"name":"Department of Medicine, University of Florida College of Medicine, Gainesville, Florida, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Adam","family":"Hafeez","sequence":"additional","affiliation":[{"name":"Department of Cardiovascular Medicine, University of Florida College of Medicine, Gainesville, Florida, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"George","family":"Marek","sequence":"additional","affiliation":[{"name":"Department of Medicine, University of Florida College of Medicine, Gainesville, Florida, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-5224-2891","authenticated-orcid":false,"given":"David E","family":"Winchester","sequence":"additional","affiliation":[{"name":"Department of Cardiovascular Medicine, University of Florida College of Medicine, Gainesville, Florida, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2022,8,25]]},"reference":[{"key":"2025082723322913000_60.12.188.1","doi-asserted-by":"publisher","DOI":"10.1176\/appi.ajp.159.1.1"},{"key":"2025082723322913000_60.12.188.2","doi-asserted-by":"crossref","first-page":"1360","DOI":"10.1080\/15563650.2020.1834219","article-title":"2019 annual report of the American association of poison control centers' national poison data system (NPDS): 37th annual report","volume":"58","author":"Gummin","year":"2020","journal-title":"Clin Toxicol"},{"key":"2025082723322913000_60.12.188.3","unstructured":"Walls R , Hockberger R , Gausche-Hill M . Rosen\u2019s Emergency Medicine. 9 ed, 2018."},{"key":"2025082723322913000_60.12.188.4","first-page":"e382","article-title":"2018 ACC\/AHA\/HRS guideline on the evaluation and management of patients with bradycardia and cardiac conduction delay: a report of the American College of Cardiology\/American heart association Task force on clinical practice guidelines and the heart rhythm Society","volume":"140","author":"Kusumoto","year":"2019","journal-title":"Circulation"},{"key":"2025082723322913000_60.12.188.5","doi-asserted-by":"crossref","first-page":"232","DOI":"10.2165\/00003495-199345020-00006","article-title":"Carvedilol. A review of its pharmacodynamic and pharmacokinetic properties, and therapeutic efficacy","volume":"45","author":"McTavish","year":"1993","journal-title":"Drugs"},{"key":"2025082723322913000_60.12.188.6","unstructured":"Olson KR , Benowitz NL , Blanc PD . Poisoning and drug overdose, seventh edition. 7th ed. New York, NY: McGraw-Hill, 2017."},{"key":"2025082723322913000_60.12.188.7","doi-asserted-by":"publisher","DOI":"10.1097\/MJT.0b013e3181822564"},{"key":"2025082723322913000_60.12.188.8","doi-asserted-by":"publisher","DOI":"10.1016\/S0828-282X(07)70750-X"},{"key":"2025082723322913000_60.12.188.9","doi-asserted-by":"crossref","DOI":"10.1136\/bcr-2012-008107","article-title":"Lithium-Induced sinus node dysfunction at therapeutic levels","volume":"2013","author":"Shetty","year":"2013","journal-title":"BMJ Case Rep"},{"key":"2025082723322913000_60.12.188.10","doi-asserted-by":"crossref","first-page":"443","DOI":"10.3109\/15563650.2010.482533","article-title":"Hospitalized lithium overdose cases reported to the California poison control system","volume":"48","author":"Offerman","year":"2010","journal-title":"Clin Toxicol"},{"key":"2025082723322913000_60.12.188.11","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(75)90365-4"},{"key":"2025082723322913000_60.12.188.12","doi-asserted-by":"crossref","first-page":"e47","DOI":"10.1111\/j.1540-8159.2010.02773.x","article-title":"Lithium-Associated Mobitz II block: case series and review of the literature","volume":"34","author":"Armstrong","year":"2011","journal-title":"Pacing Clin Electrophysiol"},{"key":"2025082723322913000_60.12.188.13","article-title":"Ozan Gursoy MD M, Keles MD N, et al. acute atrial fibrillation as an unusual form of cardiotoxicity in chronic lithium overdose","volume":"6","author":"Kalcik Md","year":"2014","journal-title":"J Atr Fibrillation"},{"key":"2025082723322913000_60.12.188.14","doi-asserted-by":"publisher","DOI":"10.1016\/j.ijcard.2007.08.058"},{"key":"2025082723322913000_60.12.188.15","article-title":"Lithium-Induced cardiotoxicity: a rare clinical entity","volume":"12","author":"Acharya","year":"2020","journal-title":"Cureus"},{"key":"2025082723322913000_60.12.188.16","doi-asserted-by":"publisher","DOI":"10.2215\/CJN.10021014"},{"key":"2025082723322913000_60.12.188.17","doi-asserted-by":"publisher","DOI":"10.1016\/j.ijcard.2006.12.051"},{"key":"2025082723322913000_60.12.188.18","doi-asserted-by":"crossref","first-page":"925","DOI":"10.1007\/s40262-016-0370-y","article-title":"Drug interactions with lithium: an update","volume":"55","author":"Finley","year":"2016","journal-title":"Clin Pharmacokinet"},{"key":"2025082723322913000_60.12.188.19","doi-asserted-by":"crossref","first-page":"1363","DOI":"10.1002\/clc.22822","article-title":"Lithium-Induced electrocardiographic changes: a complete review","volume":"40","author":"Mehta","year":"2017","journal-title":"Clin Cardiol"},{"key":"2025082723322913000_60.12.188.20","doi-asserted-by":"crossref","DOI":"10.1007\/s11920-018-0881-3","article-title":"Possible pharmacodynamic and pharmacokinetic drug-drug interactions that are likely to be clinically relevant and\/or frequent in bipolar disorder","volume":"20","author":"de Leon","year":"2018","journal-title":"Curr Psychiatry Rep"}],"container-title":["Drug and Therapeutics Bulletin"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/dtb.2022.242946rep","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T06:32:41Z","timestamp":1756362761000},"score":1,"resource":{"primary":{"URL":"https:\/\/dtb.bmj.com\/lookup\/doi\/10.1136\/dtb.2022.242946rep"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,8,25]]},"references-count":20,"journal-issue":{"issue":"12","published-online":{"date-parts":[[2022,11,30]]},"published-print":{"date-parts":[[2022,12]]}},"alternative-id":["10.1136\/dtb.2022.242946rep"],"URL":"https:\/\/doi.org\/10.1136\/dtb.2022.242946rep","relation":{},"ISSN":["0012-6543","1755-5248"],"issn-type":[{"type":"print","value":"0012-6543"},{"type":"electronic","value":"1755-5248"}],"subject":[],"published":{"date-parts":[[2022,8,25]]}}}